Isomorphisms and automorphisms of integral group rings
Banach Center Publications, Tome 26 (1990) no. 1, pp. 95-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_95_107,
author = {K. W. Roggenkamp},
title = {Isomorphisms and automorphisms of integral group rings},
journal = {Banach Center Publications},
pages = {95--107},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-95-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-95-107/}
}
K. W. Roggenkamp. Isomorphisms and automorphisms of integral group rings. Banach Center Publications, Tome 26 (1990) no. 1, pp. 95-107. doi: 10.4064/-26-1-95-107
Cité par Sources :